# SDR USAA010052

- Difficulty date: January 22, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Condition: Corroded
- Location: Rear Spar
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTINGS SPAR CORRODED 4 INCHES, REAR SPAR HINGE FITTING LT CLEVIS AND LUG.  CORROSION LEVEL 1 C53-701-02.  SPOT FACED LUG PER EA 68689.  (M)
